# SDR ASOA2014082211099

- Difficulty date: July 26, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,501 hours, 10,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR SILL ANGLE, AT SEVERAL LOCATIONS.   REMOVED AND REPLACED THE  SERVICE DOOR SILL ANGLE IAW DWG SH670-31950, 51-40-11-001-001-A01 AND SRM 51-42-06-001-001-A01.
